Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the variations of the Betti numbers of regular levels of Morse flows

Full text
Author(s):
Bertolim, M. A. [1] ; de Rezende, K. A. [2] ; Manzoli Neto, O. [3] ; Vago, G. M. [4]
Total Authors: 4
Affiliation:
[1] Salzburg Univ, Fachbereich Math, A-5020 Salzburg - Austria
[2] Univ Estadual Campinas, Inst Matemat Estat & Computacao Cient, Campinas, SP - Brazil
[3] Univ Sao Paulo, Inst Ciencias Matemat & Computacao, Sao Carlos, SP - Brazil
[4] Univ Bourgogne, Inst Math Bourgogne, UMR CNRS 5584, F-21078 Dijon - France
Total Affiliations: 4
Document type: Journal article
Source: Topology and its Applications; v. 158, n. 6, p. 761-774, APR 1 2011.
Web of Science Citations: 3
Abstract

We generalize results in Cruz and de Rezende (1999) {[}7] by completely describing how the Beth numbers of the boundary of an orientable manifold vary after attaching a handle, when the homology coefficients are in Z, Q, R or Z/pZ with p prime. First we apply this result to the Conley index theory of Lyapunov graphs. Next we consider the Ogasa invariant associated with handle decompositions of manifolds. We make use of the above results in order to obtain upper bounds for the Ogasa invariant of product manifolds. (C) 2011 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 09/05934-6 - Continuation of abstract Lyapunov graphs and the maximal number of Betti number variations
Grantee:Ketty Abaroa de Rezende
Support type: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 07/06896-5 - Geometry of control, dynamical and stochastic systems
Grantee:Luiz Antonio Barrera San Martin
Support type: Research Projects - Thematic Grants